| Model Number |
02.12.0512FR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
08/15/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 22 august 2022.Lot 2005772: 100 items manufactured and released on 16-sep-2020.Expiration date: 2025-sep-03.No anomalies found related to the problem.To date, 37 items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
At 5 months after the primary surgery, the surgeon revised the liner with a thicker one (from 12 to 17 mm) due to instability.